Die ökonomischen Kosten von Kreditsicherheiten im Zweigläubigerfall

Bigus, Jochen (2007). Die ökonomischen Kosten von Kreditsicherheiten im Zweigläubigerfall. Kredit und Kapital, 40(1), pp. 131-144. Berlin: Duncker & Humblot

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

03 Faculty of Business, Economics and Social Sciences > Department of Business Management > Institute for Accounting and Controlling > Financial Accounting

UniBE Contributor:

Bigus, Jochen

ISSN:

0023-4591

Publisher:

Duncker & Humblot

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:51

Last Modified:

06 Dec 2013 13:44

URI:

https://boris.unibe.ch/id/eprint/21388 (FactScience: 6124)

Actions (login required)

Edit item Edit item
Provide Feedback